Random Pains After Taking Progesterone

Discussion in 'Supplements, Pharmaceutical Drugs' started by Julian, Oct 21, 2020.

  1. Julian

    Julian Member

    Joined:
    Dec 3, 2019
    Messages:
    32
    Gender:
    Male
    After I take more than 1 drop of Progest-E topically (navel) I usually immediately get some pains in my fingers and other parts of my body for like 10 minutes. It feels like small pinches that just pop up at random intervals and in random places. But after that I'm fine.

    Have others experienced this before? What could be causing this?
     
  2. SonOfEurope

    SonOfEurope Member

    Joined:
    Jul 10, 2016
    Messages:
    296
    Yes, I have....

    Although the dose I take, and have taken in the past two years is well over 20mg a day (Every day, no joke - Helped me with benzo withdrawal ) I've felt the same.

    You only take 3 mg per day yeah? That's a low dose bro... Just a bit more than what you make naturally in the Gonads and Adrenals.

    Progesterone shifts your metabolism towards glucose oxidation so you have to consume enough sugars when you supplement.

    Progesterone is a very potent Anesthetic... To the point some parts of your extremities go a little numb even... Causing the circulation to be more felt.

    Increase calcium, magnesium and zinc and all other nutrients while using P4.
     
  3. SonOfEurope

    SonOfEurope Member

    Joined:
    Jul 10, 2016
    Messages:
    296
    Side note: Niacinamde+Aspirin has made me feel something similar, it's the Cortisol antagonism, the anaesthesia and drop in Blood sugar if you don't eat a good meal.
     
Loading...